Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Nanteos

Member
  • Total Reviews

    0
  • Content Count

    51
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Nanteos

  • Rank
    Junior Member
  • Birthday 12/09/1981

Profile Information

  • Gender
    Male
  • Location
    Orlando, FL, USA
  1. Hey man, good luck on your accutane course!

    1. Hey man, good luck on your journey! I'm on day 31.. and it's been rough. I've been breaking out in places I never broke out before! But hopefully soon that's coming to an end. My derm told me I should look for results around month 2. *crosses fingers* And about Aquaphor, I use it on my face every morning. At first it took me a while to get the right amount down.. cause I'd put it on and my face would look like it was smeared in oil or something. I take just a little bit and rub it ar
    2. Hey man, how much do you weigh? 120 mg seems like alot. I'm 190lbs, and on 80mg a day.
    3. I'm pretty sure he means your back and joints. At least.. I hope so.
    4. I think you should go to a different derm. The first one I went to told me I'd just have to wait to "grow out of it". What?! Seriously? So I went to another derm and she put me on accutane. Don't feel trapped by one doc. You have a choice.
    5. Hey man, thanks so much for sharing your results thus far. I'm 20 days into accutane, and my IB is pretty bad. Big cysts along my jawline, and now a couple zits on my upper lip. Uuugh. but looking at your pictures has renewed my hope. Finally there is a light at the end of this shitty tunnel! Congrats on your newfound confidence! Your skin looks awesome. hopefully soon I'll be joining you in the ranks of the clear-skin club.
    6. Good luck man! I'm on day 18 of 80mg a day.. and the side effects havent been too bad. Dry lips and skin, really. Just use lots of chapstick and a good moisturizer. How many mg a day are you on?
    7. I've noticed a trend on this site of people saying they started off on 20mg of accutane. I'm guessing this is to minimize side effects and initial breakouts, and also to see how well the person deals with the drug. My derm started me off on 80mg a day. She told me that she sees the best results when they "hit the acne hard, right off the bat.". (I also weigh 87kg.) I would talk to your derm, and ask her why she started you off on such a low dose. And definitely bring up the 120mg/kg. Tel
    8. About 3 weeks ago I had a cyst develop on my cheek, right next to my nose. It grew and grew in size, so I had my derm inject it. It went away about a day later. A few days after that, I noticed a dark maroon colored mark on my face where the cyst was. When I touch it, I can feel a pocket of fluid underneath. It's a bit painful. It's been on my face for a while, and last night I got fed up with it and tried popping it. One side of it did pop, and blood came out. but the other side remai
    9. My cystic acne usually consist of 4 or 5 lumps under my skin that never come to a head. They start off sore and red for a while, then just turn into flesh colored lumps that stay for weeks.
    10. I'd say get your Rx and finish your last month of the drug. Your derm is prolly trying to hit the 150mg/kg mark, which greatly increases your change of long term remission. You came this far, one more month is nothing!
    11. Right on, Dude. Stay positive. I'm on day 17 of 80mg a day, and experiencing all the same side effects as you. As for the dry scalp, I've been using T-Gel by neutrogena (sp?). It works really well. The only problem is my hair seems to be alot dryer.. which may just be the Tane, and not the shampoo at all. Keep your chin up, man! Eye on the prize.
    12. Hey dude, it's nice to read your log.. and see what I have to look forward to. I'm on day 12 of Claravis, and my skin has already started freaking out. The dryness isn't awful, but I expect it will get worse. Keep us updated on your progress, and best of luck!
    13. Hey man.. grats on the choice to start accutane! It'll totally be worth it in the long run, trust me! I'm on my 6th day of it.. so if you ever need somebody to bitch to, I'll be in the same boat.
    14. Hey man, the redness isn't bad at all! It just looks like a little bit of sunburn, which is totally normal. I'd stick out until the end of your course on Accutane. it will be worth it in the long run.
    ×